Skip navigation
Please use this identifier to cite or link to this item: http://repositorio.unb.br/handle/10482/16113
Files in This Item:
File Description SizeFormat 
ARTIGO_ResearchFloquetsReference.pdf381,89 kBAdobe PDFView/Open
Title: Research of a Floquet s reference frame through first order recurrence equation
Authors: Poloujadoff, Michel
Camargo, Ivan Marques de Toledo
Assunto:: Teorema de Floquet
Equações diferenciais
Issue Date: 1988
Citation: POLOUJADOFF, M.; CAMARGO, I. Research of a Floquet s reference frame through first order recurrence equation. L'energia Elettrica, Itália, v. 10, p. 469-472, out. 1988.
Abstract: ABSTRACT
The authors have previously developed a method to solve periodic coefficient ordinary differential equations through the use of second order recurrent relations which yield the values of the Floquet's s multipliers. In the present pacer,they examine the possibility of using a first order recurrent relation; they study one example where this is possible.
Licença:: Autorização concedida ao Repositório da Universidade de Brasília (RIUnB) pelo autor, em 21 de julho de 2014, com as seguintes condições: disponível sob Licença Creative Commons 3.0, que permite copiar, distribuir, transmitir o trabalho e fazer uso comercial, desde que o autor e licenciante seja citado. Não é permitida a adaptação desta.
Appears in Collections:ENE - Artigos publicados em periódicos

Show full item record Recommend this item " class="statisticsLink btn btn-primary" href="/handle/10482/16113/statistics">



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.